# SDR ASAA2023012541648

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 43,681 hours, 12,625 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435050
- Condition: Faulted
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE TREND DATA SHOWS A LARGER THAN NORMAL AMOUNT OF SCATTER AND EGT HDM DECREASE. EGT INDICATION ERRORS ARE SUSPECT.  GROUNDED - YES. REMOVED AND REPLACED ENGINE #1 J10 HARNESS REF B737-800 AMM 73-21-06-400-802-F00. REPLACED ENG #1 S3 PROBE REF AMM 77-21-01-400-801-F00.
